Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 106934, 11 pages
http://dx.doi.org/10.1155/2014/106934
Research Article

An Extension of the Optimal Homotopy Asymptotic Method to Coupled Schrödinger-KdV Equation

Department of Mathematics, Abdul Wali Khan University Mardan, 23200, Pakistan

Received 26 December 2013; Accepted 13 March 2014; Published 7 May 2014

Academic Editor: Patricia J. Y. Wong

Copyright © 2014 Hakeem Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hakeem Ullah, Saeed Islam, Muhammad Idrees, Mehreen Fiza, and Zahoor Ul Haq, “An Extension of the Optimal Homotopy Asymptotic Method to Coupled Schrödinger-KdV Equation,” International Journal of Differential Equations, vol. 2014, Article ID 106934, 11 pages, 2014. https://doi.org/10.1155/2014/106934.